American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jorge Jimenez-Urroz and Tonghai Yang. Heegner zeros of theta functions. Trans. Amer. Math. Soc. 355 (2003) 4137-4149. MR 1990579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Tonghai Yang. Taylor expansion of an Eisenstein series. Trans. Amer. Math. Soc. 355 (2003) 2663-2674. MR 1975394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1